# SDR A6WA201441382

- Difficulty date: March 21, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: H341531
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OUTER HANDLE IS CRACKED.  REMOVED & INSTALLED NEW SERVICEABLE HANDLE IAW 51-42-21 & 51-40-11.
